# SDR DALA1222279203

- Difficulty date: March 29, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 180-185
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR PANEL STA 180-185 HAS CORROSION OUT OF LIMITS PER VOL 1 SRM 53-00-01 P9 FIG 3.  FABRICATED NEW FLOOR PANEL,  TREATED PAINTED PER VOL 2 SRM 51-10-03 P83.  INSTALLED FLOOR PANEL IAW SRM VOL 2 51-30-05 PG 10A PAR 7.
